≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

ADD

 

 

Posts about ADD

Procrastination, Lack of interest in any studies, forgetfulness, depression, ADD38Very lazy & careless with ADD16Please Help /Adult inattentive ADD6Severe ADD42Facial Tics and ADD19Suggestions for 7 year-old boy with possible add9add5adult add2add6Gave Hellebrous Niger to son diagnosed with ADD1

 

The ABC Homeopathy Forum

Adult ADD + alcoholism

My husband has become a tyrant. He was hospitalized twice for alcohol in the last 6 weeks. He has shoulder bursitis/tendonitis and began drinking to eclipse the pain.

Bullying behavior

craves sweets and junk food. Eats 1 quart ice cream each night.

Always moving: wiggling his legs while sitting or bouncing on his heels when standing.

No rules apply to him; speed limits, lacks common courtesy, as if to comply with that is an affront to him.

Lacks compassion. Brutally criticizes me when I am ill. Threatens to leave me over this or if I ever become fat.

criticizes everyone and everything.

Labile emotions. Becomes angry if I ask a question about anything.

Lies to cover up anything he has done that backfires from breaking rules. Lies about almost everything.

Steals trinkets.

Insomnia: up all night and all day, then sleeps 18 hours. Angry with me for not waking him, although he is not able to awaken by any means.

Spends money frivolously, and impulsively. Has gotten us into huge debt in a few weeks.

When he drink, it is large amounts for extended days and days -even a week. He drinks to pass out - with the excuse that he is in pain.

He manipulates doctors to get medications, especially pain medications.

Dark complexion, dark eyes: southern Mediterranean heritage.

Thank you,

Mindy
 
  Mindyxyz on 2009-08-04
This is just a forum. Assume posts are not from medical professionals.
Hi Mindy,

Please give him 3 doses of Lachesis 30c, just for one day only, equally spaced by 2 hours.

i.e. just 3 doses for 1 day, and from next day, no further doses are to be given, just wait and watch.

Report in 1 week here.

Sameer
 
sameervermani last decade
Dear Sameer,

Thank you!

Mindy
 
Mindyxyz last decade
your husband's mentals and personality matches the dark side of NUX VOM.

you may try with one dose of NUX VOM 1M on a single day morning.
 
rishimba last decade
Dear Rishimba

Thank you.

Dear Sameer,

He was so terrible, I put the doses into his bedside water glass. Then I left.

We split up. I think that was Thursday. He is not as pointedly emotionally violent, but he has been drinking alcohol for two days, and is making all kinds of threats, for example he has filed lawsuits against me for fraud. He is lying about nearly everything, trying to gain the upper hand by his lies, convinced he is right, no matter what.

Ideas? Should I wait a while to see what happens still? or give him something else ASAP?

Mindy
 
Mindyxyz last decade
Forgot to add: he has been intent on buying cocaine, so has removed all money from the bank account.

Our fight on Thursday was a result of me confronting him on the drugs vs. bills priority.
 
Mindyxyz last decade
Did he take the Lachesis doses ?
 
sameervermani last decade
Sort of. I dissolved 4 pellets in water and placed it in the container he had been drinking from the night before. He sipped it throughout the day, but we weren't on speaking terms, so I couldn't persuade him to go along with anything I might suggest.

He still cannot bear any suggestion from outside. It's his idea or nothing.

But overall he's slightly less mean today.

That's the best answer I can give you. Sort of a yes, maybe he took the dose.
 
Mindyxyz last decade
Hi Mindy,

If he drank the water all day, that is fine, that means he took the dose.

Please wait for 1 week from the dose and then you can try a higher potency of Lachesis , and that would be a 200c. You can give it in the same manner.

Make sure, he does not use the bottle he used for the 30c. Throw that bottle away if you can.
 
sameervermani last decade
Dear Sameer,
Do you mean the bottle he drank from? or the container of the lach 30c?

Does the plastic in a bottle retain the essence of the dose?

Mindy
 
Mindyxyz last decade
Dear Mindy,

The bottle he drank from should be discarded as it will retain some essence.

The 200c dose should be given in a new bottle.
 
sameervermani last decade
Dear Dr Sameer,

Thank you.

Mindy
 
Mindyxyz last decade
Dear Dr Sameer,

Does alcohol antidote the remedy? He is drinking wine from the same container the remedy had been in. He is in a drunken binge -today is day 4.

He obsesses on an idea, then switches to another idea to obsess on. He demands immediate action on whatever he obsesses about.

He cried that I had gone away - I left to stay with friends because he had become so verbally abusive. He was abandoned as a child and cannot abide the sense of being abandoned himself, yet is threatens repeatedly to abandon me .

I may need to hospitalize him again. He wants to fly to his home state tomorrow, but I don't think the airline will allow him on, as drunk as he is.
 
Mindyxyz last decade
Hi Mindy,

You must get him to take the 200c dose properly, from a fresh container or pellets directly.

Threatening behaviour, sense of being forsaken, and jumping from one idea to another points very strongly to Lachesis only.
 
sameervermani last decade
OK.

I am having symptoms in the midst of all this. My thyroid is apparently affected. I was exposed to mold last year, and am still sensitive. I have been coughing daily, usually mornings, nights, and after eating since mid-may. Recently started using a netti-pot, which increased sinus congestion temporarily.

Thyroid tests were slightly off from normal, but no doctor is moved. Other symptoms: shakiness inside as if I'm having a panic attack. That was last month, a bit less now. My heart pounds for no reason.

Due to overall past history, I thought Carcinosin would be right for me, but didn't look to see if these symptoms go with it.

Thoughts?

Mindy
 
Mindyxyz last decade
Forgot to add: I'm overwhelmed and drained.

Thanks!
Mindy
 
Mindyxyz last decade
The symptoms you mention are not enough to clinch a remedy, and least of all Carcinosin which has a very distinct mental state.

Do not play with remedies like Carcinosin if you are not sure.

You would be better off listing the complete mental and physical symptoms along with all history in detail (in a new thread), and then a remedy can be suggested.
 
sameervermani last decade
Dear Dr Sameer,

I am so grateful that you offer this service, and that you are so quick to reply!

I will post myself as a new thread later.

Thank you again,
Mindy
 
Mindyxyz last decade
Dear Sameer,

I did get him the Lach 200. But by that time things between us had disintegrated pretty far.
He continued drinking heavily. On 8-14 the police served him with a restraining order and took him to the hospital. He was released within a few hours, and is now back to acting out. He seems confused,but he is also manipulating people. He is planning on using cocaine ASAP, and has will not allow me money to pay bills so that he can purchase drugs.

I think he is still hostile towards me and intends to harm me.

A sad ending.

Mindy
 
Mindyxyz last decade
It is not appropriate to be treating him without his consent. I understand you were desperate to do something, but a patient must consent to treatment not be given remedies on the sly like this. It is both unethical and dangerous. He will have no idea of aggravation or provings, no-one is supervising him, and he cannot do anything to help boost the action of the remedies, and may unwittingly block them.

Apart from all of that, someone who is violent, mentally unstable, and with a substance addiction problem is probably one of the most difficult clients a homoeopath could have. Such a case must be done properly, and supervised with alot of patient support.

Throwing a remedy at him with no support is not responsible. What if his behavior that got him in trouble with the police was a proving or aggravation on the remedy? He would have had no idea that could happen, and certainly nor could the police.
 
brisbanehomoeopath last decade
Hi Mindy,

What brisbanehomeopath is saying makes sense here as this is getting quite serious.

I would not recommend any further remedies, as this needs to be under professional supervision and has gone too far to be treated online.

I hope you would understand.

Sameer
 
sameervermani last decade
Dear Sir
My age is 34 yrs, I hv addicted to alochol since 7 yrs, Kindly help me to kick out this habbit..
 
dnm007 7 years ago
 
simone717 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.